Electron. J. Differential Equations, Vol. 2018 (2018), No. 154, pp. 1-11.

Monotone and oscillation solutions to second-order differential equations with asymptotic conditions modeling ocean flows

Yanjuan Yang, Zaitao Liang

In this article, we study the existence of monotone bounded solutions and of oscillatory solutions to a second-order differential equation with asymptotic conditions. Such asymptotic conditions arise in the study of the ocean flow in arctic gyres. Our approach relies on functional-analytic techniques.

Submitted March 20, 2018. Published August 21, 2018.
Math Subject Classifications: 34C10.
Key Words: Monotone solutions; oscillatory solutions; asymptotic condition; fixed point theorem.

Show me the PDF file (205 KB), TEX file for this article.

Yanjuan Yang
College of Science
Hohai University
Nanjing 210098, China
email: yjyang90@163.com, jchuphd@126.com
Zaitao Liang
School of Mathematics and Big Data
Anhui University of Science and Technology
Huainan 232001, Anhui, China
email: liangzaitao@sina.cn

Return to the EJDE web page